Pingwen Zhang
Pingwen Zhang
Professor of Mathematics, Peking University
Verified email at pku.edu.cn
Title
Cited by
Cited by
Year
First total synthesis of taxol. 2. Completion of the C and D rings
RA Holton, HB Kim, C Somoza, F Liang, RJ Biediger, PD Boatman, ...
Journal of the American Chemical Society 116 (4), 1599-1600, 1994
6811994
Moving mesh methods in multiple dimensions based on harmonic maps
R Li, T Tang, P Zhang
Journal of Computational Physics 170 (2), 562-588, 2001
2492001
Discontinuous Galerkin methods for dispersive and lossy Maxwell's equations and PML boundary conditions
T Lu, P Zhang, W Cai
Journal of Computational Physics 200 (2), 549-580, 2004
2352004
Analysis of the heterogeneous multiscale method for elliptic homogenization problems
P Ming, P Zhang
Journal of the American Mathematical Society 18 (1), 121-156, 2005
1822005
A moving mesh finite element algorithm for singular problems in two and three space dimensions
R Li, T Tang, P Zhang
Journal of Computational Physics 177 (2), 365-393, 2002
1402002
Local existence for the FENE-dumbbell model of polymeric fluids
H Zhang, P Zhang
Archive for rational mechanics and analysis 181 (2), 373-400, 2006
892006
Discontinuous Galerkin time-domain method for GPR simulation in dispersive media
T Lu, W Cai, P Zhang
IEEE Transactions on Geoscience and Remote Sensing 43 (1), 72-80, 2005
892005
Moving mesh finite element methods for the incompressible Navier--Stokes equations
Y Di, R Li, T Tang, P Zhang
SIAM Journal on Scientific Computing 26 (3), 1036-1056, 2005
872005
Axial symmetry and classification of stationary solutions of Doi-Onsager equation on the sphere with Maier-Saupe potential
H Liu, H Zhang, P Zhang
Communications in Mathematical Sciences 3 (2), 201-218, 2005
842005
Analysis of the heterogeneous multiscale method for parabolic homogenization problems
P Ming, P Zhang
Mathematics of Computation 76 (257), 153-177, 2007
802007
An adaptive mesh redistribution method for nonlinear Hamilton–Jacobi equations in two-and three-dimensions
HZ Tang, T Tang, P Zhang
Journal of Computational Physics 188 (2), 543-572, 2003
772003
Well-posedness for the dumbbell model of polymeric fluids
E Weinan, T Li, P Zhang
Communications in mathematical physics 248 (2), 409-427, 2004
592004
From microscopic theory to macroscopic theory: a systematic study on modeling for liquid crystals
J Han, Y Luo, W Wang, P Zhang, Z Zhang
Archive for Rational Mechanics and Analysis 215 (3), 741-809, 2015
532015
Local existence for the dumbbell model of polymeric fluids
T Li, H Zhang, P Zhang
Communications in Partial Differential Equations 29 (5-6), 903-923, 2004
512004
High‐order DGTD methods for dispersive Maxwell's equations and modelling of silver nanowire coupling
X Ji, W Cai, P Zhang
International journal for numerical methods in engineering 69 (2), 308-325, 2007
502007
Optimal L1-rate of convergence for the viscosity method and monotone scheme to piecewise constant solutions with shocks
ZH Teng, P Zhang
SIAM journal on numerical analysis 34 (3), 959-978, 1997
501997
Boundary problems for the fractional and tempered fractional operators
W Deng, B Li, W Tian, P Zhang
Multiscale Modeling & Simulation 16 (1), 125-149, 2018
492018
Discontinuous Galerkin time domain (DGTD) methods for the study of 2-D waveguide-coupled microring resonators
X Ji, T Lu, W Cai, P Zhang
Journal of lightwave technology 23 (11), 3864, 2005
492005
The structure of equilibrium solutions of the one-dimensional Doi equation
C Luo, H Zhang, P Zhang
Nonlinearity 18 (1), 379, 2004
492004
Well-posedness of the Ericksen–Leslie system
W Wang, P Zhang, Z Zhang
Archive for Rational Mechanics and Analysis 210 (3), 837-855, 2013
452013
The system can't perform the operation now. Try again later.
Articles 1–20